# SDR DALA2021072804249

- Difficulty date: July 25, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 51,244 hours, 26,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 - FLOOR PANEL FR35 R/H SIDE CRACK INDICATION FOUND. CORRECTIVE ACTION: REPAIRED FR35 R/H IAW WC 5311-01171-04B.(1888758)
